# SDR AALA20120503005

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 47,880 hours, 12,643 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SLAT HAS DELAMINATION 32 INCHES OUTBOARD END.  ACCOMPLISHED HOT BOND REPAIR PER SRM 51-70-10-2R2.
